Alert archive / Michigan / Special Marine Warnings in 2021

Special Marine Warning 21, NWS Marquette, MI

June 24, 2021

NWS Marquette, MI issued this special marine warning at Jun 24, 2021, 8:41 AM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2021, 8:41 AM EDT (12:41 UTC)
Expired
Jun 24, 2021, 9:45 AM EDT
In force
64 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Marquette radar (KMQT), 131 km from the middle of the area, began a volume at 12:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 0.7 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2021-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2021-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WHUS53 KMQT 241241
SMWMQT
LMZ221-248-250-261-241345-
/O.NEW.KMQT.MA.W.0021.210624T1241Z-210624T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Marquette MI
841 AM EDT Thu Jun 24 2021

The National Weather Service in Marquette has issued a

* Special Marine Warning for...
  5NM East of a line from Fairport MI to Rock Island Passage...
  Green Bay North of line from Cedar River MI to Rock Island
  Passage...
  Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
  offshore to Mid Lake...
  Seul Choix Point to Point Detour MI...

* Until 945 AM EDT.

* At 840 AM EDT, a strong thunderstorm was located near Point Detour,
  or 14 nm northeast of Rock Island, moving southeast at 50 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  St Martin Island, Summer Island, Point Detour and Rock Island. 

LAT...LON 4538 8674 4543 8682 4540 8684 4541 8698
      4582 8649 4580 8649 4583 8640 4589 8636
      4591 8591 4587 8590 4566 8603 4533 8629
TIME...MOT...LOC 1240Z 294DEG 49KT 4557 8654 

HAIL...0.00IN
WIND...>34KTS

$$

BW
2 follow-up statements
379 
FZUS73 KMQT 241312
MWSMQT

Marine Weather Statement
National Weather Service Marquette MI
912 AM EDT Thu Jun 24 2021

LMZ221-241321-
/O.CAN.KMQT.MA.W.0021.000000T0000Z-210624T1345Z/
912 AM EDT Thu Jun 24 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Green Bay North of line from Cedar River MI to Rock Island Passage...

The thunderstorm has moved out of the warned area and no longer 
poses a significant threat to boaters.

LAT...LON 4537 8667 4589 8627 4591 8591 4587 8590
      4566 8603 4533 8629
TIME...MOT...LOC 1311Z 294DEG 49KT 4539 8598 

$$

LMZ248-250-261-241345-
/O.CON.KMQT.MA.W.0021.000000T0000Z-210624T1345Z/
912 AM EDT Thu Jun 24 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 945 AM EDT...

For the following areas...
5NM East of a line from Fairport MI to Rock Island Passage...
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake...
Seul Choix Point to Point Detour MI...

At 911 AM EDT, a strong thunderstorm was located near South Fox
Island, moving southeast at 50 knots.

HAZARD...Wind gusts 34 knots or greater and small hail.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

The strong thunderstorm will remain over mainly open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 4537 8667 4589 8627 4591 8591 4587 8590
      4566 8603 4533 8629
TIME...MOT...LOC 1311Z 294DEG 49KT 4539 8598 

HAIL...<.75IN
WIND...>34KTS

$$

BW
395 
FZUS73 KMQT 241336
MWSMQT

Marine Weather Statement
National Weather Service Marquette MI
936 AM EDT Thu Jun 24 2021

LMZ248-250-261-241345-
/O.EXP.KMQT.MA.W.0021.000000T0000Z-210624T1345Z/
936 AM EDT Thu Jun 24 2021

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 945 AM EDT...

The affected areas were... 
5NM East of a line from Fairport MI to Rock Island Passage...
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake...
Seul Choix Point to Point Detour MI...

The thunderstorms have moved out of the area and no longer poses a 
significant threat to boaters.

LAT...LON 4537 8667 4589 8627 4591 8591 4587 8590
      4566 8603 4533 8629
TIME...MOT...LOC 1335Z 294DEG 49KT 4527 8562 

$$

BW

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this special marine warning went out at Jun 24, 7:33 AM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 24, 7:33 AM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
733 AM EDT Thu Jun 24 2021

.SHORT TERM...(Today and tonight)
Issued at 306 AM EDT THU JUN 24 2021

An overall quiet and breezy night has been observed across the area.
With a LLJ over the region, some gusty winds near 20 have been
observed all night at many reporting platforms. With ongoing WAA,
these southerly winds have limited how low temps have fallen. So far
most platforms have stayed in the 60s with some 70 degree
observations in the west. The coolest locations are near Lake
Michigan. There temps have broken into the 50s.

Upstream convection progressing through MN has been the main focus
tonight. DLH radar initially showed weak thunderstorm structures
with outflow from an MCS over Nebraska eating away at the southern
flank. Some organization has taken place since then and its these
showers and thunderstorms that are expected to interact with 925 to
850mb LLJ over Lake Superior. Steep mid-level lapse rates are also
expected to play a role at maintaining the elevated convection as it
moves over Lake Superior in the next few hours. Per usual, the CAMS
are presenting mixed signals about the convection's evolution,
but there has been a consistent signal among some for the past
24hrs that a split could occur, with an area of convection
following the better frontal forcings and LLJ to the north, and a
southern area progressing somewhere close to the instability
gradient from MN into northern WI/western UP. MUCAPE and deep
layer shear look to be enough to support thunderstorms becoming
strong to severe (hail, wind, and heavy downpours) as they do move
over the lake and into western Upper Michigan by early morning.
There is enough moisture to also create some heavy downpours.

The boundary is progged to continue into central Upper Michigan
this morning with leftovers from tonight advancing through
eastern Lake Superior and the eastern UP. The evolution of the
current storms will play heavily into the progression of what
happens this morning. If the split does occur then the central
could miss a bulk of the action, whereas the areas near the MI/WI
stateline toward the Bay of Green Bay could see the impacts from
the southern segment through the mid-morning, and the northern
area impact mainly parts of the lake and east, aided by some
additional heating as the sunrises in the east. If the split
doesn't happen and more of a linear convective area progresses
east, most folks could get in on showers and some thunderstorms
through late morning. In this later scenario, some CAMS are
suggesting some degradation toward the south. So long story short,
its a wait and see game to see how the current activity maintains
itself, or doesn't, as it moves over the lake. Given the current
trends compared to how the CAMS have been handling things so far,
I'm more inclined to lean toward the split.

As the main frontal boundary lingers over the area today, an early
afternoon lull is progged to change as dinural heating helps support
redevelopment across mainly the central and east during the
afternoon and tonight. Confidence is a little low on anything in the
west given the dependency on where the boundary is. Regardless,
instability ahead of the boundary with the deep layer shear will be
enough to support some strong to severe thunderstorms capable of
producing hail and damaging winds. PWATs climbing to near 1.8 inches
ahead of the boundary will also make for some heavy rain in any
thunderstorm.

With the warm airmass persisting over the region and the added
moisture factor from the convection, a muggy day is expected. Highs
should climb to near 80F except by Lake Michigan and far east where
temps will range from the mid 60s to mid 70s. Tonight, lows will be
in the 50s and some areas of fog could develop. Strong southerly
flow today ahead of the frontal boundary in the east will create
some breezier conditions. These winds will help build waves off
Lake Michigan and present a high swim risk for Schoolcraft County
Beaches. Decided to maintain the Beach Hazard Statement for these
dangerous swimming conditions. Additionally with wave heights
between 6 and 8 feet expected east of Manistique, some beach
erosion or lakeshore flooding is possible.

.LONG TERM...(Friday through Wednesday)
Issued at 453 AM EDT THU JUN 24 2021

Models suggest that a nearly zonal pattern through the north central
CONUS will become more amplified this weekend into early next week
as ridging builds across western North America with downstream
troughing through the central CONUS. Temps near or slightly below
seasonal averages are expected.

Friday into Friday night, models have continued to trend farther
south and east with the position of the main fronatl boundary and
associated shra/tsra chances. So, mainly dry weather is expected.

Saturday and Saturday night, The models have also trended weaker
with the the main shortwave emerging from the Central Plains and
associated sfc low development. The GFS remained more aggressive
and farther west with this feature compared to the ECMWF/CMC and
most ensemble members. Nevertheless, chance POPS, greatest
southeast, continue through the period, reflecting the
uncertainty.

Sun-Wed, mid/upper level troughing will linger into the Upper
Mississippi Valley and northern Plains which will support mainly
diurnal convection.
&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 732 AM EDT THU JUN 24 2021

Shower and thunderstorms will be rolling through Upper Michigan at
the beginning of this TAF period. Activity through the morning hours
should wane. As activity comes to an end, expecting a few hours
of MVFR ceilings. Convection is expected to fire again this
afternoon and evening, mainly in central and east, so impacts to
KCMX and KIWD are not expected. Some strong winds, hail and heavy
downpours will be possible with any storms that move over a
terminal. Tonight after the 2nd round ends, light northerly and
upslope flow will help lower ceilings to IFR, maybe even LIFR at
KSAW. Abundant low level moisture will allow for some fog to
develop.

&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 306 AM EDT THU JUN 24 2021

Showers and thunderstorms are expected to move into western Lake
Superior tonight and progress east through the morning. Frontal
boundary stalling over the central UP and central Lake Superior will
allow for some redevelopment tomorrow afternoon and evening. The
environment for both events looks to be enough to support some
strong to severe storms capable of producing damaging winds, hail
and heavy downpours that could quickly reduce visibilities.
Additionally, the added effect of rain onto the cooler lake will
create areas of fog, which could be dense at times. Ahead of this
activity tonight, low level jet will make for some southerly gale
force gusts in the east, particularly for high reporting platforms
overnight tonight. Following the fronts exit, winds are expected to
be 20 knots or less through early next week.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Beach Hazards Statement through this evening for MIZ014.

Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...JP
LONG TERM...JLB
AVIATION...JP
MARINE...JP
Hazardous weather outlook, Jun 24, 6:01 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
601 AM EDT Thu Jun 24 2021

MIZ001>007-009>014-084-085-251015-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
601 AM EDT Thu Jun 24 2021 /501 AM CDT Thu Jun 24 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected today into this evening.
Some of the storms could be strong to severe and produce high
winds and large hail.

Waves on Lake Michigan building to around 6 feet into this evening
could lead to minor beach erosion and localized lakeshore
flooding for the Schoolcraft County shoreline east of Manistique.
There will also be a high swim risk for southern Schoolcraft
County into this evening. There is a Beach Hazards Statement in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible over mainly the south Friday night into
Saturday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-251015-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
601 AM EDT Thu Jun 24 2021 /501 AM CDT Thu Jun 24 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Thunderstorms are possible today, mainly over south and east Lake
Superior.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-251015-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
601 AM EDT Thu Jun 24 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are possible today. Some storms could be strong to
severe and produce large hail and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible Friday and again on Saturday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

JLB

In the hours before

Special weather statement, Jun 24, 5:32 AM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Marquette MI
532 AM EDT Thu Jun 24 2021

MIZ002-004-009-010-084-241015-
Ontonagon MI-Baraga MI-Gogebic MI-Southern Houghton MI-Iron MI-
532 AM EDT Thu Jun 24 2021

...SPECIAL WEATHER STATEMENT...

At 531 AM EDT/431 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southwest of Nisula
to near Paulding to 8 miles southeast of Marenisco. Movement was
southeast at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Marenisco, Watersmeet, Covington, Rockland, Bruce Crossing, Paulding,
Alberta, Kenton, Mass City, Nisula, Sidnaw, U.S. 141 between
Covington and Amasa, Greenland, Norwich, Canyon Falls, Tamarack Lake,
Trout Creek, Presque Isle Reservoir, Pomeroy Lake and Lake Gogebic
State Park.

LAT...LON 4655 8960 4688 8901 4685 8893 4681 8892
      4681 8879 4666 8835 4620 8860 4611 8902
      4615 8912 4628 8983 4636 9004
TIME...MOT...LOC 0931Z 294DEG 35KT 4668 8892 4636 8912 4627 8962

JP
Special weather statement, Jun 24, 6:34 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Marquette MI
634 AM EDT Thu Jun 24 2021

MIZ005-241100-
Marquette MI-
634 AM EDT Thu Jun 24 2021

...SPECIAL WEATHER STATEMENT...

At 633 AM EDT, Doppler radar was tracking a strong thunderstorm near
Champion, or 11 miles west of Ishpeming, moving east at 40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Marquette, Ishpeming, Presque Isle, Negaunee, Michigamme, Champion,
Trowbridge Park, West Ishpeming, Harvey, K. I. Sawyer Airport, Lake
Michigamme, Sands, Republic, Humboldt, Beaver Grove, Van Riper State
Park, The 553 and 480 Crossroads, Sugarloaf Mountain, Palmer and
Diorite.

LAT...LON 4639 8802 4659 8804 4663 8733 4636 8730
TIME...MOT...LOC 1033Z 268DEG 38KT 4649 8790

JLB
Special weather statement, Jun 24, 7:25 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Marquette MI
725 AM EDT Thu Jun 24 2021

MIZ006-085-241200-
Northern Schoolcraft MI-Alger MI-
725 AM EDT Thu Jun 24 2021

...SPECIAL WEATHER STATEMENT...

At 725 AM EDT, Doppler radar was tracking a strong thunderstorm near
Chapel Lake and Pictured Rocks National Lakeshore, moving east at 35
mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Grand Marais, Grand Sable Dunes, Au Sable Point, Kingston Lake and
Beaver Lake.

LAT...LON 4668 8597 4647 8602 4652 8643 4666 8640
      4666 8639 4667 8637
TIME...MOT...LOC 1125Z 274DEG 29KT 4658 8633

JP
Special weather statement, Jun 24, 7:48 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Marquette MI
748 AM EDT Thu Jun 24 2021

MIZ006-007-013-014-085-241215-
Northern Schoolcraft MI-Luce MI-Southern Schoolcraft MI-Delta MI-
Alger MI-
748 AM EDT Thu Jun 24 2021

...SPECIAL WEATHER STATEMENT...

At 747 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Muskallonge State Park to near Shingleton.
Movement was east at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Munising, Grand Marais, Chapel Lake, Miners Castle, Germfask,
Chatham, Seney, M-94 between Steuben and Manistique, Shingleton,
Grand Sable Dunes, Steuben, M-28 between Shingleton and Seney,
Muskallonge State Park, Forest Lake, Chicago Lake, Cusino Lake,
Beaver Lake, Pine Stump Junction, Deer Park and Melstrand.

LAT...LON 4679 8521 4676 8524 4669 8524 4597 8633
      4611 8697 4632 8696 4675 8593 4675 8553
      4679 8538
TIME...MOT...LOC 1147Z 271DEG 47KT 4670 8570 4630 8648

JP
Special weather statement, Jun 24, 8:05 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Marquette MI
805 AM EDT Thu Jun 24 2021

MIZ005-012-013-241230-
Marquette MI-Delta MI-Menominee MI-
805 AM EDT Thu Jun 24 2021

...SPECIAL WEATHER STATEMENT...

At 804 AM EDT/704 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Rock to Marinette.
Movement was east at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Escanaba, Menominee, Gladstone, Watson, Rapid River, Stephenson,
Powers, La Branche, Rock, Cedar River, Hermansville, U.S. 41 between
Trenary and Rapid River, Bagley, Ford River, Wilson, Spalding, Bark
River, Nadeau, Brampton and Whitney.

LAT...LON 4511 8766 4520 8774 4537 8766 4539 8770
      4535 8776 4535 8789 4550 8779 4556 8783
      4557 8779 4561 8778 4565 8783 4572 8777
      4573 8770 4580 8770 4613 8742 4606 8676
      4541 8730 4540 8736 4516 8759 4510 8759
TIME...MOT...LOC 1204Z 270DEG 37KT 4603 8720 4509 8759

JP
Special weather statement, Jun 24, 8:19 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Marquette MI
819 AM EDT Thu Jun 24 2021

MIZ006-007-013-014-085-241245-
Northern Schoolcraft MI-Luce MI-Southern Schoolcraft MI-Delta MI-
Alger MI-
819 AM EDT Thu Jun 24 2021

...SPECIAL WEATHER STATEMENT...

At 818 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Whitefish Point to near
Garden Corners. Movement was east at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Manistique, Newberry, McMillan, Germfask, Seney, Manistique Lake,
M-94 between Steuben and Manistique, Blaney Park, Steuben, M-28
between Shingleton and Seney, Muskallonge State Park, Chicago Lake,
Indian Lake State Park, Pine Stump Junction, Gulliver, Helmer, Deer
Park, Four Mile Corner, Snyder Lake and Dollarville.

LAT...LON 4676 8522 4676 8524 4643 8524 4624 8554
      4624 8586 4604 8587 4597 8597 4592 8695
      4675 8575 4675 8553 4682 8526 4682 8521
TIME...MOT...LOC 1218Z 255DEG 43KT 4683 8509 4595 8651

JP

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:48 AM EDTSpecial Marine WarningMQT42 min
Jun 24, 5:00 AM EDTSpecial Weather StatementMQTGogebic, Ontonagon30 min
Jun 24, 5:32 AM EDTSpecial Weather StatementMQTOntonagon43 min
Jun 24, 6:34 AM EDTSpecial Weather StatementMQTMarquette26 min
Jun 24, 6:45 AM EDTSpecial Marine WarningMQT60 min
Jun 24, 7:25 AM EDTSpecial Weather StatementMQTAlger35 min
Jun 24, 7:48 AM EDTSpecial Weather StatementMQTLuce27 min
Jun 24, 8:05 AM EDTSpecial Weather StatementMQTMenominee25 min
Jun 24, 8:18 AM EDTSpecial Marine WarningMQT27 min
Jun 24, 8:19 AM EDTSpecial Weather StatementMQTLuce, Schoolcraft26 min
Jun 24, 3:45 PM EDTSmall Craft AdvisoryMQT4 hr

Nearby

Special Marine Warnings in Michigan, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.